Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  Pointwise two-scale expansion for parabolic equations with random coefficients
 
 
Title: Pointwise two-scale expansion for parabolic equations with random coefficients
Author: Gu, Yu
Mourrat, Jean-Christophe
Appeared in: Probability theory and related fields
Paging: Volume 166 (2015) nr. 1-2 pages 585-618
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands